# SDR REXA2013060901012

- Difficulty date: June 9, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY FS 280,  ON FRAME FLOOR ATTACH PLATE BETWEEN 26LT TO 26RT IS CORRODED.  REPAIRED FLOORBEAM IAW SRM 51-42-06 AND EO R53277.
